# SDR CA990728058

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Connecting Rod
- Part number: 646778
- Condition: Bent
- Location: Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) NR 5 CYLINDER CONNECTING ROD BENT CAUSING DAMAGE TO NR 5 AND NR 6 CYLINDER, CRANK, AND CAMSHAFTS.
